# SDR UPS803760

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Part number: 2597242
- Condition: Corroded
- Location: Fs 1490-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LONGERONS 36 AND 35R, F.S. 1490-1620.  REPLACED SECTIONS IAW SRM 51-1-20D.
